# SDR ASOA04523

- Difficulty date: July 20, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 60031980103
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4460 - DURING A GROUND INSPECTION IN DFW, THE TOP STEP ON THE PASSENGER DOOR WAS FOUND BROKEN OFF FROM THE AIRFRAME ATTACHMENT.  MAINTENANCE REMOVED AND REPLACED THE TOP STEP HINGE ON THE PASSENGER DOOR AND DETERMINED THAT THE CAUSE OF THE STEP BREAKING OFF WAS DUE TO CORROSION.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
